# SDR UPS96220642

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 940-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WHEEL WELL O/B ANGLE BETWEEN 940 AND 950 FITTINGS AT STR 18A IS CRACKED IN TWO PLACES.  REMOVED STR 18A SILL WEB, FAB'D AND INSTALLED NEW WEB PER SRM 51-10-1, 51-30-2 AND DWG 65-22419.
